| Catalog Number |
110029132 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/07/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that while the surgeon was using the instrument the tip of the instrument fractured off.There was no foreign body retained or harm to the patient reported.Attempt has been made to obtain additional information.No additional information has been received at this time.
Additional Manufacturer Narrative
(b)(4).G2: foreign: canada.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.Visual examination of the returned product identified signs of use and wear; damage to the strike plate (gouges and scratches); scratches on the handle; blue discoloration from decontamination; the returned impactor head was not the correct head for p/n 110029132 (the correct head should be grey ppsu; the returned head was black) with epoxy residue present; and two measured features conformed to print specifications.The black impactor pad is fractured.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Per product design, the pad is attached to the handle with medical grade epoxy and is not designed to be removed as it is approved for effective cleaning and sterilization in its assembled form.Per the device's ifu: the majority of surgical instruments and trial prostheses instruments are constructed in such a way that they will not require disassembly.However, it is unknown if this contributed to the reported event.A definitive root cause cannot be determined.The event was confirmed.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b3; b4; b5; d2; e1; e2; e3; g1; g2; g3; g6; h1; h2.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.